# SDR AWXA200600310

- Difficulty date: January 6, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546434301
- Part serial: BN1080
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED DISBOND AREA ON THE LT INBOARD AFT FLAP AT THE OUTBOARD CORNER, UPPER AND LOWER SURFACE.  MAINTENANCE REMOVED DISBOND SKIN AND CORE ON THE LT INBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED DOUBLER AND CORE IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED FABRICATED REPAIR PARTS TO THE LT INBOARD AFT FLAP, UPPER AND LOWER SURFACE IAW BOEING 737-300 SRM 51-70-10-2R4.
